« on: October 31, 2016, 11:17:59 pm »
So i used to get itching back in acute and for a short time after that. It finally went away around month 7. Now it’s back! Is this normal? The itching creeps up in the morning and evening hours.
Do symptoms leave and then come back? I’m 11 months out at this point and thought symptoms would be lifting. I will say my anxiety is slowly lifting!!! 🙂
shooff the street
« on: October 29, 2016, 09:10:26 pm »
Hi ive been geting alprazolam of the stret now for a while if i said 2 a psychiatrist id been geting them of the stret would he or she give me a decent amount of alprazolam & valium if i showed them the ashton manual. I know it their desicion but just wandering
These intrusive thoughts are driving me nuts
« on: October 20, 2016, 07:32:43 pm »
I’m losing my shit. 3.5 months off from a cold turkey and i still have totally obsessive irrational paranoid thoughts and it won’t stop. I get so worked up. My fight or flight is sooooo sensitive. When will this nightmare end. I have had crazy scary thoughts since I hit tolerance on k and was in withdrawal. I just want normal back I my life. I’m losing it.
Some paranoid intrusive thoughts I’ve had since tolerance and off
1 my dad is going to kill me
2 there are bombs in my bed and in my room.
3 I was lying under trees and thought the limbs would fall and hurt me so I had to move
4. Parents are planning on killing me
5. Boyfriend is going to kill me
6. Meth lab house across the street is going to blow up and kill me
7 if I don’t flush the tiloilet one of my parents will kill me
8 if I don’t at I love you they will kill me
What the heck is wrong with me…….. Whyyyyyyyyyy I was never like this before. This keeps me up and that makes things worse because I have bad insomnia. Really bad insomnia. I don’t sleep like ever.
Help Please! Afraid to fall asleep
« on: October 22, 2016, 11:20:09 am »
Now things have morphed for me into being afraid to fall asleep for some unknown stupid reason. I alm in a constant state of panic which makes loss of sleep even worse but can’t sleep as I feel like I am “trapped” What can I do. I can’t survive much longer like this. I try to talk myself out of it, but it doesn’t work…constantly bombarded with fear and panic 24/7. So hard to function w/o much sleep. Help need words of advice and encouragement. Please…Please….Please Will this go away? How do I live when I am afraid and feel trapped all the time.
Can I still smoke cigarettes?
« on: October 28, 2016, 09:36:37 pm »
Im sure this question has been asked a thousand times on here but Im a newbie to benzobuddys. Can I smoke a little? I was smoking half a pack daily. Stopped ct when I found out was withdrawing from K. Now Im dying for 2 or three smokes a day. I know i should just stay off them but whats the info on their effect on withdrawals? Thanks everyone. You guys make this bad trip better!
A glass of wine while Tapering
« on: October 26, 2016, 03:00:36 pm »
I am down to .25 a day of klonipin (.125 8am and .125 8pm). My psychiatrist said it’s okay for me to have a glass of wine at this point if I want to. I have a date this Friday, and would like to have a glass of wine, no more than that because I don’t want to get awful side effects.
My question is, if I have the wine before my 8pm dose, do I still take the 8pm dose? My doctor doesn’t seem to think there’s an issue as it’s only .125, but wanted to know others’ opinions/experiences.
Long Benzo Tapers cause cancer!
« on: October 20, 2016, 04:54:50 pm »
I just finished reading an article that was withhold from the public from the FDA that shows long term benzo usage including taper time can cause throat cancer, bladder cancer, and testicular cancer in men as well as numerous cancers in women. This is very concerning as I thought benzos were safe.
30 year Headache!
« on: October 16, 2016, 01:09:45 pm »
In 1986 I was prescribed Ativan…….In 1995 Diazepam was substituted. until the last year I was unable to come of Benzos. This time last year I was on 40mg of Diazepam daily ( Taken in one go in the morning ) I was told by the local GP surgery I had to come off them. What staggers me is the lack of information, total lack of support. I have done my own research. Phoned a helpline in Bristol. Presented an ignorant GP with tapering guidelines. X wanted me to cut from 15mg to 20mg in less than 2 weeks…The withdrawal was horrendous and totally ruined my Christmas and that of other family members. X Told me I was not suffering from Withdrawal 18 days later and told me I was depressed……Giving me anti-depressant medication.”016 has seen me totally on my own try to withdrawal…I am now down to 8mg and am horrified to feel so awful on trying to cut by 1mg every 2 weeks. I live with daily tension headaches and have had them since taking Ativan years ago…they hav3 never gone away. I just want to share with others anything that can be helpful and also to top feeling so alone in this daily struggle. This last week has been one of the worst weeks of my whole life…..Thank you […]
Am I going insane?
« on: October 16, 2016, 02:19:37 pm »
When I woke up this morning I didn’t know where I was. I thought I was in my childhood home with my Mum and Dad.
Then later something else happened. My boyfriend got a new tv last week and was setting it up today. I kept shouting downstairs “How’s the new tv stand?” He didn’t get a tv stand so why did I say that? I was convinced he had a new stand.
He ended up getting mad with me.
My tinnitus is worse today and I keep getting muscle jerks. I cut my diazepam this week. I feel like I’m going insane. Please help. […] x
I wish we could bring these f*ckers down
« on: October 12, 2016, 01:19:25 pm »
Disclaimer: I am sorry, this thread won’t be very positive.
I am almost at the end of my taper and I am getting angrier at, especially my ‘doctors/psychiatrists’ (but also on my pharmacy and the manufacturer) by the day. They took at least 10 years of my life and there is nothing we can do nor do I feel that they can do anything to repair this.
However, when I do feel better and have more energy I will definitely try to sue all of them. They should have told me about the potential of addiction and what it can do long-term. Also, when I started this all this stuff wasn’t mentioned in the leaflet. Also, I don’t understand why my pharmacy didn’t warn me, they should never have given me dosages for such long periods.
I do have the problem however that most-likely it has been too long ago that the first psychiatrist gave me this benzo and secondly that I’m located in The Netherlands where my chances of receiving more then a miserable €1000 for this would be close to none. I don’t care too much about money, but I couldn’t finish my college study because of this.
I want to sue these f*ckers even if my chances of winning are close to none and even if this is very negative, I want to let them know what they have done.
Major setback to hell.
« on: October 08, 2016, 09:03:51 pm »
I’ve just done the most stupid thing. I’ve been pretty stable on 5mg Lorazepam for 3 weeks now.
I was just about to take my 5mg and accidentally found a supply of Valium that my partner was hiding from me. I’ve had some bad news today and my anxiety/stress has been off the scale all day.
I was like a child in a sweet shop and just couldn’t help myself. I took my 5mg Lorazepam and 10x 5mg Valium. This adds up to 90mg benzo if I’m not mistaken.
My question is will this reset my taper/tolerance and will I have to start again. Will I go through a withdrawal process again until I stabilise.
I’m so mad at myself right now if I didn’t have family to worry about I would hang myself tonight.